Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2011

On the Geometry of the (1,1)-Tensor Bundle with Sasaki Type Metric

Arif Salımov, Aydın Gezer

CHINESE ANNALS OF MATHEMATICS SERIES B Cilt 32 · Sayı 3 · ss. 369–386 · 01.05.2011
DOI ile aç

Özet

Curvature properties are studied for the Sasaki metric on the (1, 1) tensor bundle of a Riemannian manifold. As an application, examples of almost para-Nordenian and para-Kahler-Nordenian B-metrics are constructed on the (1, 1) tensor bundle by looking at the Sasaki metric. Also, with respect to the para-Nordenian B-structure, paraholomorphic conditions for the complete lifts of vector fields are analyzed.

Anahtar kelimeler

tensor bundle Sasaki metric vertical and horizontal lift MANIFOLD B-manifold TENSOR BUNDLES

Atıf için künye

Salımov, A., & Gezer, A. (2011). On the Geometry of the (1,1)-Tensor Bundle with Sasaki Type Metric. CHINESE ANNALS OF MATHEMATICS SERIES B, 32(3), 369–386. https://doi.org/10.1007/s11401-011-0646-3

BibTeX
@article{salimov2011-53693,
  author = {Salımov, Arif and Gezer, Aydın},
  title = {On the Geometry of the (1,1)-Tensor Bundle with Sasaki Type Metric},
  journal = {CHINESE ANNALS OF MATHEMATICS SERIES B},
  year = {2011},
  volume = {32},
  number = {3},
  pages = {369--386},
  issn = {0252-9599},
  doi = {10.1007/s11401-011-0646-3},
  url = {https://akademik.atauni.edu.tr/yayinlar/53693-on-the-geometry-of-the-11-tensor-bundle-with-sasaki-type-metric}
}